# SDR MAS2008F00099

- Difficulty date: September 24, 2008
- Submitted: November 10, 2008
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 2986 - EMERGENCY LIGHT INOPERATIVE. MX INSPECTED AND PERFORMED SYSTEMS OPS CHECK. OPS CHECKED NORMAL.
